MAUDE Adverse Event Report: Ethicon Inc. BLAKE; Catheter, Irrigation

Ethicon Inc. BLAKE; Catheter, Irrigation
Catalog Number 2227
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: d9, h3, h6.H6 component code: g07002 no device problem found.Investigation summary : documents review : during investigation of complaint, batch review of in-process and final packaging inspections, as well as the manufacturing process is performed, these products are reported to be manufactured, inspected, and packaged in conformance with customer's specifications and have been found to be acceptable within all parameters.No discrepancy as per the reported defect is observed.Retention sample review : no negative observation was found.Review of defective sample's image / video : not applicable, as there was no complaint sample image / video received for evaluation.Complaint sample review :one complaint sample of drain without trocar was received for evaluation, product was inspected visually and in reference of the complaint details "the drain had adhered each other", no sticking mark on or chip-off mark on the drain was identified.Drain length is observed as 925mm against the standard length "1120 mm".It is possible that there is stickiness spot on that area.This is not a defect produced by the manufacturing processes at degania, it is considered a defect of the manufactured product.The returned sample was received in an opened condition and was not in the original dmd packaging.As per standard practice, 100% functional test and 100% visual inspection was carried out, before and after packing of finished goods, prior to the product release.There was no scope to miss such defect, at manufacturing / release stage.It is inconclusive.Photo investigation summary: we have received a total of two (02) images of the suspected defective product, for which, the following photo analysis is completed.Received pictures are checked visually, and concluded that: pic -1: one piece of drain is visible, in which a pink sticker is pasted with arrow mark near the tube area.Further analysis with received picture is not possible.Pic -2: there is a chip-off mark visible on the upper surface of drain.It seems that photo was taken at higher magnification level.Conclusion: based on the photographs provided, visual examination identified a surface abnormality/damage on the drain tubing, which may be consistent with contact or interaction with another device.However, the photographs alone do not provide sufficient evidence to confirm that the drain adhered to the trocar needle.Additionally, the trocar needle was not provided in the submitted photographs; therefore, direct comparison of the affected area with the trocar needle surface could not be performed.Accordingly, the reported adhesion could not be confirmed based on the available photographic evidence.

Brand Name
BLAKE
Common Device Name
Catheter, Irrigation
Manufacturer (Section D)
Ethicon Inc.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
Degania India
251, sector-6, imt manesar
gurugram 12205 2
IN   122052
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
+1(303)552-6892
MDR Report Key50155881
Report Number2210968-2026-07859
Device Sequence Number13034554
Product Code GBX
UDI-Device Identifier10705031003552
UDI-Public(01)10705031003552(17)300901(10)J2506454
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2227
Device Lot NumberJ2506454
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/23/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown